MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Laryngologie, Rhinologie, Otologie · 1986

[Side effects of drugs on the equilibrium].

Scherer H

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

Side effects of drugs on the vestibular system may occur when a drug is injected too fast during chronic application of drugs after discontinuation of drugs Dizziness due to ototoxic drugs is rare because of the symmetric influence on the vestibular system. The oculomotor system most often is found being reversible or irreversible damaged by chronic drug effects especially from barbiturates, psychopharmacologic drugs, anticonvulsives and some antiarrhythmics, whereas the vestibular organs and their pathways usually remain unaffected except from ototoxic drugs. An isolated oculomotor disfunction therefore could be an indication for a drug side effect.

Для цитирования: Scherer H. [Side effects of drugs on the equilibrium].. Laryngologie, Rhinologie, Otologie. 1986.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.